Skip to Content

Lyrica - Is it common to experience dementia type symptoms after taking only 75mg dose for 3 months?

Responses (2)

Rajive Goel 15 Sep 2011

Could you please mention 75mg of what med? Thanks

mezzy 15 Sep 2011

Sorry mate it was 75mg Lyrica cheers

smnslyr 13 Oct 2011

i too began having problems with memory and the inability to remember words to the point that i became concerned. i had no idea this could happen. i want to have contact with those who experience this type problem. i am not drowsy or anything that would be confused with sedation type symptoms. just forgetting what i'm saying, having to look up words on google because i can't remember them to continue emailing ect. i have been frightened. i have been on lyrica since approximately january 2011, and take 100mg twice daily and occ 50-75 during the day. i have fairly severe pain, and feel unable to come down off this dose

rwm46 12 Mar 2014

I am experiencing these same problems, plus sedation and horrible headache, am taking 50mg. am and 50pm. Only been on it three days and don't know if I will continue due to all this. Anxiety is worse instead of better, feel derealization, have stuffy nose and as you said trouble with spelling and remembering. Thanks

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions